Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Does intake of clome50 cause pain in the lower abdomen and can one try pregnancy during this period ?

after taking the medicine named clome50 from 5th day of my period for 5days as advised by the doctor , I started to feel a continuous nagging pain in right corner of lower abdomen . It s even continuing months long. Why it is so? is something to worry about? can i try pregnancy within this period?
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, Welcome to Healthcare Magic Forum. Are you taking this tablet each month after a proper gynaecologic consultation. You need to undergo a sonogram pelvis follow up after this medication to see how it stimulates your ovary and any correlation with your nagging pain. Please consult your gynaecologist to continue this tablet during next cycle. you can try for pregnancy in this period. Good luck.
Answered: Thu, 21 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor